#650735
Araminta Purdy
Duchess
Registered On: January 23, 2020
Topics: 10
Replies: 452
Has thanked: 942 times
Been thanked: 1752 times

I really do not know how to respond to such news. Words seem inadequate to convey sufficient sympathy for the trauma of these situations. I can only offer some modicum of empathy with sincere wishes for the best outcome possible.

I see a lot of what appears to be quack, snake-oil remedies on-line and would advise proceeding cautiously with the best information available even when dealing with authorized professionals.

Using testosterone blockers can produce massive and unexpected changes in emotions so be conscious of potential effects such as crying jags for no explicable reason.

Araminta.

3 users thanked author for this post.
Subscribe To Our Newsletter

Subscribe To Our Newsletter

Join our mailing list to receive the latest news and updates from Crossdresser Heaven.

You have Successfully Subscribed!

Log in with your credentials

or    

Forgot your details?

Create Account

If you don't see the captcha above please disable ad and tracking blockers and reload the page.